Stopped taking antibiotic?

I drank one does of my antibiotic for my tooth and I threw up I can’t swallow pills so I broke the capsule and put the medicine on jello I instantly threw up from the horrible taste which is still on my tongue , 

Will anything happen to me for drinking one pill and stopping ? I won’t crear a super bacteria that doesn’t react to antibiotic right 

5 Answers

Relevance
  • Zirp
    Lv 7
    1 month ago

    Breaking open the capsule is a bad idea. The whole point of the capsule is to protect the content so it will reach your intestine without being broken-down by stomach-acid.

    Just stick out your tongue, put the capsule on the back of it and flush by drinking water.

    Consult your doctor to make sure you have enough capsules for the entire treatment. Using antibiotics for too short a time is what creates resistance

    • Log in to reply to the answers
  • 1 month ago

    Talk with the doctor. Many antibiotics are available in liquid form for infants and the elderly who have trouble swallowing. 

    By the way, the liquid form is usually flavored to hide the basic taste

    • Log in to reply to the answers
  • 1 month ago

    No, you won't much affect the bacteria at all, in any way at all, because you basically never exposed them to any antibiotic at all, at least nothing at concentrations that would cause them death. But you will still have that infection, and it likely will get worse rather than better, so go back to the doctor and get a different antibiotic, one you can actually take and keep down.

    • Log in to reply to the answers
  • Anonymous
    1 month ago

    You need to let your doc/dentist know that you throw up everytime you take the antibiotic .   You could be having a slight allergic reaction.   

    • Log in to reply to the answers
  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • 1 month ago

    if you threw up, then you didn't get any but a tiny dose of the antibiotic. 

    But you have to learn how to swallow pills. When you eat food, you could be swallowing chunks of food larger than a pill, so it's all psychological. 

    • Log in to reply to the answers
Still have questions? Get answers by asking now.